MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES FIBRA / FIBRA® CLAMP INSERTS; CLAMP, VASCULAR

APPLIED MEDICAL RESOURCES FIBRA / FIBRA® CLAMP INSERTS; CLAMP, VASCULAR
Model Number G-6155
Medical Device Problem Code Unintended Ejection (1234)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: cardiac surgery.Event description: [distributor name] [hospital name]: model: g6155 lot: 1422015.On (b)(6) 2025 [procedure: cardiac surgery].It was reported that the insert in question could not be properly attached to the clamp.At the beginning of the procedure, a nurse set up the insert to a clamp, but it appeared that the insert could not be properly secured.As a result, the surgeon noticed a loss of occlusion or sensed something was wrong during use.An attempt was made to reattach the insert to the clamp, but it was unsuccessful and the insert was replaced with a new one.The procedure was successfully completed using the new insert.The product in question will be returned to you for the investigation.Please investigate the possible root cause.The hospital has requested the investigation report.There was no clinical impact to the patient.Patient status no patient injury indicated intervention: the insert was replaced.The procedure was successfully completed using the new insert.
 
Event or Problem Description
Procedure performed: cardiac surgery.Event description: [distributor name] [hospital name]: model: g6155 lot: 1422015.On (b)(6) 2025 [procedure: cardiac surgery].It was reported that the insert in question could not be properly attached to the clamp.At the beginning of the procedure, a nurse set up the insert to a clamp, but it appeared that the insert could not be properly secured.As a result, the surgeon noticed a loss of occlusion or sensed something was wrong during use.An attempt was made to reattach the insert to the clamp, but it was unsuccessful and the insert was replaced with a new one.The procedure was successfully completed using the new insert.The product in question will be returned to you for the investigation.Please investigate the possible root cause.The hospital has requested the investigation report.There was no clinical impact to the patient.Patient status no patient injury indicated.Intervention: the insert was replaced.The procedure was successfully completed using the new insert.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed that the distal and proximal buttons of both inserts were damaged.Based on the condition of the returned unit, it is likely that the reported event was caused by the user pressing down directly on the insert during installation, resulting in damage to the buttons.The instructions for use (ifu) states "confirm that inserts are compatible and have been securely attached to jaws prior to clamping.Using clamps without inserts may cause trauma to the vessel tissue.Failure to confirm if inserts remain securely attached to the clamp throughout the entirety of the procedure may result in unintended material left in the patient.Observe for leaks to ensure proper occlusion." applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.Corrected section g2.Removed company representative in this section of this report.

Brand Name
FIBRA / FIBRA® CLAMP INSERTS
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22745393
Report Number2027111-2025-00685
Device Sequence Number8322513
Product Code DXC
UDI-Device Identifier00607915111274
UDI-Public(01)00607915111274
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K883790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2026
Device Model NumberG-6155
Device Catalogue Number100063301
Device Lot Number1422015
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown